# SDR SWAA2014111234094

- Difficulty date: October 24, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 30,538 hours, 23,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shroud
- Condition: Broken
- Location: R2 Door
- Component: Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SHROUD BROKEN.  R & R SLIDE IAW MT.
